Alert archive / Indiana / Frost Advisories in 2020
Frost Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Oct 4, 2020, 3:42 AM EDT for 39 counties in Indiana. It took effect at Oct 5, 2020, 3:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2020, 3:42 AM EDT (07:42 UTC)
- In effect from
- Oct 5, 2020, 3:00 AM EDT
- Expired
- Oct 5, 2020, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
973 WWUS73 KIND 040742 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 342 AM EDT Sun Oct 4 2020 INZ021-028>031-035>040-043>046-051>054-060-061-067-068-041545- /O.NEW.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton, Bloomfield, Vincennes, and Washington 342 AM EDT Sun Oct 4 2020 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 AM to 9 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
7 follow-up statements
738 WWUS73 KIND 041652 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1252 PM EDT Sun Oct 4 2020 INZ021-028>031-035>040-043>046-051>054-060-061-067-068-050100- /O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton, Bloomfield, Vincennes, and Washington 1252 PM EDT Sun Oct 4 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 AM to 9 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
526 WWUS73 KIND 041938 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 338 PM EDT Sun Oct 4 2020 INZ041-050345- /O.EXA.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/ Delaware- Including the city of Muncie 338 PM EDT Sun Oct 4 2020 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Delaware County. * WHEN...From 3 AM to 9 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ INZ021-028>031-035>040-043>046-051>054-060-061-067-068-050345- /O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks- Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton, Bloomfield, Vincennes, and Washington 338 PM EDT Sun Oct 4 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 AM to 9 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
981 WWUS73 KIND 050122 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 922 PM EDT Sun Oct 4 2020 INZ021-028>031-035>041-043>046-051>054-060-061-067-068-050930- /O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam- Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton, Bloomfield, Vincennes, and Washington 922 PM EDT Sun Oct 4 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of central, north central, southwest and west central Indiana. * WHEN...From 3 AM to 9 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
495 WWUS73 KIND 050432 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1232 AM EDT Mon Oct 5 2020 INZ062-051245- /O.EXA.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/ Monroe- Including the city of Bloomington 1232 AM EDT Mon Oct 5 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Monroe County. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ INZ021-028>031-035>041-043>046-051>054-060-061-067-068-051245- /O.CON.KIND.FR.Y.0005.201005T0700Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam- Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton, Bloomfield, Vincennes, and Washington 1232 AM EDT Mon Oct 5 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of central, east central, north central, southwest and west central Indiana. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
143 WWUS73 KIND 050739 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 339 AM EDT Mon Oct 5 2020 INZ021-028>031-035>041-043>046-051>054-060>062-067-068-051300- /O.CON.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam- Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Monroe-Knox- Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton, Bloomfield, Bloomington, Vincennes, and Washington 339 AM EDT Mon Oct 5 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southwest and west central Indiana. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
597 WWUS73 KIND 050854 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 454 AM EDT Mon Oct 5 2020 INZ042-047>049-055>057-063>065-069>072-051300- /O.EXA.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/ Randolph-Marion-Hancock-Henry-Johnson-Shelby-Rush-Brown- Bartholomew-Decatur-Martin-Lawrence-Jackson-Jennings- Including the cities of Winchester, Indianapolis, Greenfield, Cumberland, New Castle, Greenwood, Franklin, Shelbyville, Rushville, Nashville, Columbus, Greensburg, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 454 AM EDT Mon Oct 5 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures in the lower 30s will result in frost formation. * WHERE...Portions of central, east central, south central, southeast and southwest Indiana. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ INZ021-028>031-035>041-043>046-051>054-060>062-067-068-051300- /O.CON.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Vermillion-Parke-Putnam- Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Monroe-Knox- Daviess- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton, Bloomfield, Bloomington, Vincennes, and Washington 454 AM EDT Mon Oct 5 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures in the lower 30s will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southwest and west central Indiana. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
710 WWUS73 KIND 051323 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 923 AM EDT Mon Oct 5 2020 INZ021-028>031-035>049-051>057-060>065-067>072-051430- /O.EXP.KIND.FR.Y.0005.000000T0000Z-201005T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 923 AM EDT Mon Oct 5 2020 ...FROST ADVISORY HAS EXPIRED... The frost advisory has been allowed to expire as temperatures have risen across the forecast area. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 3, 11:18 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Oct 3, 11:18 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1118 PM EDT Sat Oct 3 2020 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 228 PM EDT Sat Oct 3 2020 A frontal system is expected to move through the area later tonight into the day Sunday. In the wake of this front, high pressure will build in for the balance of next week. && .NEAR TERM /Tonight/... Issued at 945 PM EDT Sat Oct 3 2020 Local and regional radar trends support continuing chance to likely shower chances through the night. Previous discussion follows... Issued at 638 PM EDT Sat Oct 3 2020 Sped up initial onset of rain chances a bit and raised them over southwestern locales as KIND-88D reflectivity, ob trends and a quick step outside support. Previous discussion follows... Issued at 228 PM EDT Sat Oct 3 2020 Satellite indicates a weakening short wave trough currently moving into southwest Illinois. This feature is progged by the short term models to move into the local area this evening. Forecast soundings indicate quite a bit of dry air under the precipitation bearing layer, so not too impressed with widespread precipitation potential through the early parts of tonight. Will bring in some chance PoPs for mainly the western zones starting around 032100Z-032200Z and on through the evening hours to cover this feature. Appears the better threat for precipitation may hold off until the early morning hours of Sunday, as a cold front drifts into the northwest zones, coupled with 25-30 kts of enhanced flow at 850mb. This should provide better forcing for precipitation across the northwest zones by the early morning hours of Sunday. As a result, will increase the PoPs in those areas for late tonight. Given some warm advection ahead of the front most of the night, will raise the GFS MOS lows tonight several degrees, especially over the eastern and southern zones. && .SHORT TERM /Sunday through Tuesday/... Issued at 228 PM EDT Sat Oct 3 2020 Model data suggest the cold front will clear the eastern zones by the mid afternoon hours Sunday, with the better forcing diminishing during the afternoon as the stronger 850mb winds move off to the east. Will keep the PoPs fairly high through the midday hours, and then taper them off from west to east during the afternoon, based on above reasoning. Operational and ensemble data suggest little threat for precipitation after Sunday, as surface high pressure moves through the local area. A weak upper trough may pass by around Tuesday, but with the Gulf of Mexico moisture source cutoff, the only affect of this trough may be some increased high cloud cover by that time. Based off on progged low level thicknesses, the GFS MOS temperatures guidance for the next couple of days looks reasonable. Frost is possible Sunday night, if winds can decouple sufficiently. && .LONG TERM /Tuesday Night through Saturday/... Issued at 227 PM EDT Sat Oct 3 2020 A dry forecast is expected this period. ECMWF shows cyclonic flow aloft on Wednesday as a deep trough remains over the Great Lakes and Appalachia. This trough is expected to push east on Wednesday along with any associated forcing dynamics. This will allow strong ridging and surface high pressure over the plains to build across Indiana and the Ohio Valley for the rest of the workweek and into the weekend. From Wednesday Night through Saturday a strong surface high pressure system is expected to push out of the plains and across Indiana...being the focus fro dry and seasonable weather. && .AVIATION /Discussion for the 040600Z TAF Issuance/... Issued at 1118 PM EDT Sat Oct 3 2020 A cold front will move through the terminals around 13z-17z. Convective allowing models and model rh and omega time sections suggest the rain will become more widespread after 09z and exit after 19z-21z. Rh time sections also support mostly VFR until after 11z as the front gets closer. Finally, conditions should improve back to VFR after 19z, in the wake of the front. Light and variable winds will become northwest and increase to 10 to 15 knots in the wake of the cold front. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS/MK SHORT TERM...JAS LONG TERM....Puma AVIATION...MK
Hazardous weather outlook, Oct 3, 9:47 PM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 947 PM EDT Sat Oct 3 2020 INZ021-028>031-035>049-051>057-060>065-067>072-041000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 947 PM EDT Sat Oct 3 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: No hazardous weather is expected at this time. Discussion: An approaching low pressure system will bring scattered to numerous showers to central Indiana tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: No hazardous weather is expected at this time. Discussion: A frontal system will bring rain showers to the area on Sunday. Cold air arriving in the wake of the system could result in patchy frost in some spots early Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
Frost Advisories in Indiana, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.